English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 12495636      Online Users : 574
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    高師機構典藏 NKNUIR > 理學院 > 數學系 > 期刊論文 >  Item 987654321/10398
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/10398


    題名: Systems of equilibrium problems with applications to new variants of Ekeland’s variational principle, fixed point theorems and parametric optimization problems
    Authors: 杜威仕
    Lai-Jiu Lin;Wei-Shih Du
    貢獻者: 數學系
    Keywords: ℓ-function;Quasi-distance;Ekeland’s variational principle;Flower petal theorem;Maximal element theorem;Equilibrium problem;Minimax theorem;Minimization theorem;Semi-infinite problem;Generalized Schauder’s fixed point theorem
    Date: 2008-04
    Issue Date: 2010-11-09 14:23:46 (UTC+8)
    Abstract: In this paper, we first establish some existence theorems of systems of generalized vector equilibrium problems. From these results, we obtain new variants of Ekeland’s variational principle in a Hausdorff t.v.s., a minimax theorem and minimization theorems. Some applications to the existence theorem of systems of semi-infinite problem, a variant of flower petal theorem and a generalization of Schauder’s fixed point theorem are also given.
    關聯: Journal of Global Optimization / Volume 40, Issue 4, P.663-677
    Appears in Collections:[數學系] 期刊論文
    [數學系] 杜威仕

    Files in This Item:

    File SizeFormat
    index.html0KbHTML434View/Open


    All items in NKNUIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback